# SDR UPS99831230

- Difficulty date: December 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOAD SUPERVISOR OPENED MAIN ENTERANCE DOOR AND SLIDE FELL OUT.  REINSTALLED EVAC SLIDE IAW MM 25-60-01 PG 202-204.
